# SDR SWAA063427

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 63,914 hours, 49,120 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 6557463
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING CRACKED.  REMOVED AND REPLACED FWD GIRT BAR FITTING PER SRM.
